×

zbMATH — the first resource for mathematics

Found 128 Documents (Results 1–100)

100
MathJax
Memoirs of the American Mathematical Society 1295. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4219-4/pbk; 978-1-4704-6253-6/ebook). v, 131 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI
Izv. Math. 79, No. 1, 177-207 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 79, No. 1, 185-216 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Alexeev, Valery (ed.) et al., Curves and abelian varieties. International conference, Athens, GA, USA, March 30–April 2, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4334-5/pbk). Contemporary Mathematics 465, 1-23 (2008).
MSC:  14H40 14H51 14K30
PDF BibTeX XML Cite
Full Text: arXiv
Schriftenreihe des Mathematischen Instituts der Universität Münster. 3. Serie 31. Münster: Univ. Münster, Mathematisches Institut; Münster: Univ. Münster, Fachbereich Mathematik und Informatik (Dissertation). x, 134 S. (2003).
PDF BibTeX XML Cite
Gordon, B. Brent (ed.) et al., The arithmetic and geometry of algebraic cycles. Proceedings of the NATO Advanced Study Institute, Banff, Canada, June 7-19, 1998. Vol. 1. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 548, 495-513 (2000).
MSC:  14K05 14G20 14K15
PDF BibTeX XML Cite
Full Text: arXiv
MSC:  14L15 14M25 11G25 13K05 14G20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software